# SDR SWAA2021072696742

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,018 hours, 27,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR EXIT SIGN DETATCHED ; / [01] RESECURE EMER. EXIT SIGN PER SIP
